All Journal Entries Journals
Previous | Next

Seizures, Early Menopause, Anxiety

Oct 29, 2007 - 2 comments
Tags:

Menopause

,

seizures

,

Anixety



Seizures started in April 2007 and in June found cysts on both ovaries..So in August 2007 ovaries were removed . During this time, the seizures
stopped and about 3 weeks after surgery seizures started again..The doctors had me up to 600mg of dilantin a day..I am 4 foot 9 inches and
weight about 105 lbs now. The first EEG I had shown something wrong on the left side of my head and the second showed normal..but something
is funny about that because I don't feel all normal..yet.I am also on topamax. Plus, my estrogen is still not leveled out right yet..I feel like I am in
a tornado..then thrown on the rocks..And stress you know Anixety..I have a teenager and a toddler and sometimes with all this it is hard to cope..
The first neruologist I went to his bedside manner sucked...so I have found a new one and she already has done more for me in just one visit..
My question is though How to keep a sane Mind ????  I try laughing but then later someone makes me angry,,then I get more angry at myself for
getting angry..If anyone can help please write back...thanks...

Comments
Post a Comment
Avatar universal
by bluphoenixangel, Oct 29, 2007
Speaking from experience, everything will work out in time. I have 3 children aged 13,11,and 6. After my hysterectomy and oophorectomy bilateral, i was an emotional wreck not to mention hot flashes, but they upped the dosage of my HRT and i felt better. I had grand-mal or tonic-clonic seizures from age 7-11, i can understand how frustrating it could be. I was on depakote and dilantin 4 times a day to try and control the seizures. It is harder for those who have never experienced it because they have no idea, they only see what your body does not how helpless you feel. During the seizure typically you don't feel anything which is a gift but after it is over your body feels so drained like you ran a marathon. Fear sets in that you are helpless and the only thing you can control is the ability to take your medicine. Eventually that gets easier too. As far as having a hormonal imbalance, vitamin supplements can help a little, Vit C/ Zinc / Calcium might help restore the balance since your body loses these elements while we age or are thrown into early menopause. I wish you a speedy recovery and better health. Take Care and God Bless.

264121 tn?1313029456
by alagirl, Nov 04, 2007
Hormone levels have an impact on seizures I believe, so hopefully when yours stabilize it will help.  Also, there
are MANY other seizure meds aside from dilantin.  Have they tried to either switch or add others to the dilantin
to see if something else might help?

Post a Comment